Alert archive / Florida / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 38, NWS Miami, FL

May 16, 2006Broward County, Florida

NWS Miami, FL issued this severe thunderstorm warning at May 16, 2006, 12:16 PM EDT for Broward County, Florida. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 16, 2006, 12:16 PM EDT (16:16 UTC)
Expired
May 16, 2006, 12:51 PM EDT
In force
35 min
Issued by
NWS Miami, FL
Area
Counties, with a storm outline in the text

County Broward County, FL

The radar

The Miami radar (KAMX), 56 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 4.3 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2006-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 86 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2006-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
86 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
1245 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 161616
SVRMFL
FLC011-161715-
/O.NEW.KMFL.SV.W.0038.060516T1616Z-060516T1715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1216 PM EDT TUE MAY 16 2006

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BROWARD COUNTY IN SOUTH FLORIDA.

* UNTIL 115 PM EDT

* AT 1212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH HAIL.  THIS      
  STORM WAS LOCATED NEAR INTERSECTION U.S. 27 PINES BLVD...OR 6      
  MILES WEST OF PEMBROKE PINES...AND MOVING NORTH AT 30 MPH.

* THE STORM WILL AFFECT...
  INTERSECTION U.S. 27 PINES BLVD
  SOUTHWEST RANCHES
  WESTON
  SAWGRASS MILLS MALL
  SUNRISE
  TAMARAC


LAT...LON 2599 8056 2599 8037 2630 8018 2631 8044

$$
CHRISTENSEN
2 follow-up statements
000
WWUS52 KMFL 161625
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1225 PM EDT TUE MAY 16 2006

FLC011-161715-
/O.CON.KMFL.SV.W.0038.000000T0000Z-060516T1715Z/
BROWARD FL-
1225 PM EDT TUE MAY 16 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR EASTERN BROWARD COUNTY...

AT 1220 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR MARKHAM PARK...OR ABOUT 6 MILES
NORTHWEST OF SUNRISE...MOVING NORTH AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTH
LAUDERDALE...MARGATE...CORAL SPRINGS...COCONUT CREEK AND PARKLAND.

LARGE HAIL HAS BEEN REPORTED IN PEMBROKE PINES WITH THIS STORM. IF 
YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT 
LIFE AND PROPERTY.

LAT...LON 2599 8056 2599 8037 2630 8018 2631 8044

$$

CHRISTENSEN
000
WWUS52 KMFL 161651
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1251 PM EDT TUE MAY 16 2006

FLC011-161701-
/O.CAN.KMFL.SV.W.0038.000000T0000Z-060516T1715Z/
BROWARD FL-
1251 PM EDT TUE MAY 16 2006

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BROWARD COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE STORM THAT PROMPTED
THE WARNING HAS WEAKENED AND IS NO LONGER A THREAT...THUS THE
WARNING HAS BEEN CANCELLED.

LAT...LON 2599 8056 2599 8037 2630 8018 2631 8044

$$

CHRISTENSEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 10:21 AM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, May 16, 10:21 AM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1021 AM EDT TUE MAY 16 2006

.UPDATE...WEATHER FAIRLY QUIET ACROSS SOUTH FLORIDA AT THIS
HOUR...HOWEVER...VERY ACTIVE AFTERNOON AND OVERNIGHT STILL
EXPECTED. CONVECTIVE PARAMETERS CALCULATED FROM SOUNDING THIS
MORNING A LITTLE LESS IMPRESSIVE THAN WHAT WAS GENERATED YESTERDAY
MORNING WITH INSTABILITY BEING THE REAL LIMITING FACTOR THIS TIME.
DYNAMICS OVERNIGHT PRODUCED ISOLATED SEVERE WEATHER FOR A SHORT
TIME...BUT ASSOCIATED SHORTWAVE HAS SINCE MOVED TO EAST OF THE
BAHAMAS. ANOTHER STRONGER-LOOKING SHORTWAVE IS STILL UPSTREAM AND
PRODUCING MUCH CONVECTION SOUTHWEST OF THE LOWER KEYS. THIS
ACTIVITY IS SLOWLY SPREADING NORTH/NORTHEAST. ALSO...AN OUTFLOW
BOUNDARY PRODUCED BY OVERNIGHT STORMS LIES STATIONARY ACROSS THE
STRAITS JUST SOUTH OF THE KEYS. CONVECTION ASSOCIATED WITH
APPROACHING SHORTWAVE WILL LIKELY BECOME ENHANCED AS IT INTERACTS
AND SPREADS NORTH OF THE BOUNDARY. IT REMAINS TO BE SEEN IF THIS
BOUNDARY HOLDS TOGETHER AS IT MOVES BACK NORTH GIVEN MODIFICATION
OF THE AIRMASS NORTH OF IT AS THE DAY PROGRESSES. THICKENING
CLOUDINESS SPREADING NORTHEAST AHEAD OF THIS CONVECTIVE MASS WILL
GREATLY LIMIT DIURNAL HEATING OVER THE SOUTHERN FLORIDA PENINSULA.
AN EAST COAST SEABREEZE IS STILL EXPECTED...BUT...BECAUSE OF THE
REDUCED HEATING...IT WILL LIKELY BE LATER IN THE AFTERNOON AND
CLOSER TO THE COAST THAN MONDAYS BREEZE. THEREFORE...OVERALL
CONCLUSION IS THAT STORMS WILL NOT LIKELY DEVELOP IN EARNEST OVER
SOUTH FLORIDA UNTIL AT LEAST MID AFTERNOON...BUT GREATEST THREAT
OF STRONG/SEVERE STORMS WILL BE LATE DAY INTO TONIGHT AS STRONGER
DYNAMICS AND APPROACHING COLD FRONT MOVE ACROSS THE AREA. EXPECT
HAIL THREAT TO BE LESS THAN MONDAYS...BUT SOME PENNY TO NICKEL
SIZED HAIL NOT OUT OF THE QUESTION IN DEEPEST CONVECTION.
ISOLATED DAMAGING MICROBURSTS AND/OR WEAK TORNADOES POSSIBLE.
POTENTIAL FOR SOME FLOODING EXISTS...MAINLY WHERE THE 6 TO 8
INCHES OF RAIN FELL MONDAY FROM SWEETWATER TO HIALEAH AND OPA-
LOCKA. CURRENT FORECASTS LOOK GOOD. NO BIG CHANGES ANTICIPATED AT
THIS TIME.

&&

.PREV DISCUSSION...

..ISOLATED SEVERE THUNDERSTORMS POSSIBLE TODAY AND TONIGHT...
..LOCALLY HEAVY RAINFALL POSSIBLE AS WELL...

DISCUSSION...WATER VAPOR IMAGERY SHOWS A LARGE TROUGH OVER THE
EASTERN STATES...WITH A POTENT SHORTWAVE NOW DIGGING INTO THE
WESTERN GULF OF MEXICO. THIS SHORTWAVE WILL ROTATE EAST TOWARDS
THE FLORIDA PENINSULA THROUGH TONIGHT. AS IT DOES SO...THE LOCAL
AREA WILL REMAIN IN AN AREA OF STRONG UPPER LEVEL DIVERGENCE.
COLD FRONTAL BOUNDARY IS IN PLACE ACROSS CENTRAL FLORIDA. THIS
FRONT IS FORECAST TO SAG SOUTH INTO THE AREA BY TONIGHT...ACTING AS AN
ADDITIONAL FOCUSING MECHANISM FOR THUNDERSTORM DEVELOPMENT. ONE
COMPLEX OF STORMS TRACKED ACROSS SOUTH FLORIDA THIS MORNING...AND
SATELLITE IMAGERY SHOWS ADDITIONAL CONVECTION DEVELOPING UPSTREAM
OVER THE GULF OF MEXICO. DEEP TROPICAL MOISTURE WILL REMAIN IN
PLACE THROUGH LATE TONIGHT...WITH PRECIPITABLE WATER NEAR 2
INCHES. THUS...GIVEN THE TROPICAL AIRMASS IN PLACE ALONG WITH THE
VERY HEALTHY UPPER DYNAMICS...AM EXPECTING ROUNDS OF THUNDERSTORMS
TO CONTINUE TO AFFECT THE AREA THROUGH EARLY WEDNESDAY MORNING...UNTIL
THE COLD FRONT CLEARS THE AREA. THERE WILL CONTINUE TO BE THE POSSIBILITY
FOR ISOLATED SEVERE THUNDERSTORMS ALONG WITH LOCALLY HEAVY
RAINFALL.

WEATHER CONDITIONS WILL IMPROVE THROUGHOUT THE DAY WEDNESDAY...AS
THE FRONT EXITS THE AREA. THEN MUCH DRIER AIR WILL SETTLE INTO
SOUTH FLORIDA FOR THE LATTER PART OF THE WEEK. MOISTURE WILL BEGIN
TO MAKE A RETURN SUNDAY INTO THE EARLY PART OF NEXT WEEK...BRINGING
BACK THE POSSIBILITY FOR THUNDERSTORMS.

MARINE...WINDS WILL PREVAIL OUT OF THE SW TODAY THEN WILL BECOME
NW THEN NORTH BEHIND THE COLD FRONT WEDNESDAY INTO THURSDAY. THIS
WILL ALLOW GULF STREAM SEAS TO BUILD TO AROUND 6 FEET THEN.
OTHERWISE...MAIN CONCERN TO MARINERS WILL BE THUNDERSTORMS THROUGH
EARLY WEDNESDAY.

FIRE WEATHER...NO CONCERNS. MORE BENEFICIAL RAINFALL IS EXPECTED
THROUGH TONIGHT.

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
Hazardous weather outlook, May 16, 10:20 AM EDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1020 AM EDT TUE MAY 16 2006

FLZ063-066>075-171400-
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
1020 AM EDT TUE MAY 16 2006

...STRONG THUNDERSTORMS POSSIBLE ACROSS SOUTH FLORIDA AGAIN TODAY...
...MODERATE FLOODING POTENTIAL FOR NORTHEAST MIAMI DADE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: A COLD FRONT WILL CONTINUE TO MOVE SOUTH AND THROUGH
SOUTH FLORIDA THIS EVENING. STRONG UPPER LEVEL WINDS ASSOCIATED
WITH A VIGOROUS UPPER LEVEL TROUGH COUPLED WITH LOW LEVEL
CONVERGENCE AHEAD AND ALONG THE FRONTAL BOUNDARY WILL PROVIDE
AMPLE SUPPORT FOR NUMEROUS THUNDERSTORMS ACROSS THE AREA. A FEW OF
THESE STORMS COULD BE STRONG, POSSIBLY SEVERE, WITH SMALL TO LARGE
HAIL, WIND GUSTS IN EXCESS OF 50 MPH AND ISOLATED TORNADOES
POSSIBLE. THE TIMING OF THIS ACTIVITY IS EXPECTED TO BE LATER
THIS AFTERNOON AND CONTINUE THROUGH THE EVENING AND OVER NIGHT.

TORNADOES: THE ENVIRONMENT IS SUPPORTIVE FOR PRODUCING ISOLATED
TORNADOES.

WATERSPOUTS: THE STRONGEST STORMS AS THEY MOVE ACROSS THE MARINE
AREAS, INCLUDING THE GULF COASTAL WATERS, LAKE OKEECHOBEE, AND THE
ATLANTIC WATERS WILL BE CAPABLE OF PRODUCING DANGEROUS
WATERSPOUTS.

WIND: THE STRONGEST STORMS ARE CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 50 MPH.

HAIL: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL UP
THE SIZE OF DIMES, OR EVEN LARGER ALONG THE SOUTHEAST FLORIDA
COAST IF THE SEA BREEZE DEVELOPS.

FLOODING: PONDING OF WATER ON ROADS AND POORLY DRAINED AREAS IS
POSSIBLE WITH THE HEAVIEST SHOWERS AND STORMS. IF THE HEAVY RAINS
EXPECTED THIS AFTERNOON AND EVENING OCCUR, THEN MODERATE FLOODING
ALONG THE AREAS THAT RECEIVED HEAVY RAIN YESTERDAY, MOSTLY THE
NORTHEAST PORTIONS OF MIAMI DADE COUNTY, COULD RESULT IN WATER
THREATENING HOMES AND BUSINESSES IN POORLY DRAINED AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO.

In the hours before

Local storm report, May 16, 7:55 AM EDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
755 AM EDT TUE MAY 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 AM     MARINE TSTM WIND 8 SSE KEY BISCAYNE      25.59N 80.10W
05/16/2006  M77.00 MPH       AMZ651             FL   C-MAN STATION

            WIND MEASURED AT FOWEY ROCKS C-MAN STATION

&&

TW
Local storm report, May 16, 8:16 AM EDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
816 AM EDT TUE MAY 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     TSTM WND GST     COOPER CITY             26.06N 80.27W
05/16/2006  E50.00 MPH       BROWARD            FL   NWS EMPLOYEE

            ESTIMATED 50 MPH WIND GUST.

&&

PFOST
Local storm report, May 16, 10:01 AM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1001 AM EDT TUE MAY 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       HIALEAH                 25.86N 80.29W
05/15/2006  M7.61 INCH       MIAMI-DADE         FL   PUBLIC

            PUBLIC OBSERVER REPORTED 24 HOUR MEASURED RAIN TOTAL OF
            7.61 INCHES AT 5740 EAST FORTH AVE HIALEAH

&&

EBAUGH
Special weather statement, May 16, 11:31 AM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1131 AM EDT TUE MAY 16 2006

FLZ070>075-161745-
EASTERN COLLIER-WESTERN BROWARD-BROWARD METROPOLITAN-WESTERN DADE-
DADE METROPOLITAN-MAINLAND MONROE-
INCLUDING THE CITIES OF...IMMOKALEE...
MICCOSUKEE INDIAN RESERVATION...FORT LAUDERDALE...SHARK VALLEY...
MIAMI...FLAMINGO
1131 AM EDT TUE MAY 16 2006

...STRONG STORMS EXTENDING ACROSS SOUTHWEST PORTIONS OF SOUTH FLORIDA...

NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE
OFF THE NEAR SHORE GULF WATERS AND INTO THE SOUTHWEST PORTIONS OF
SOUTH FLORIDA. THESE STORMS ARE EXPECTED TO MOVE NORTHEAST INTO THE METRO
AREAS OF MIAMI DADE AND BROWARD COUNTIES EARLY THIS AFTERNOON.
THESE STORMS ARE CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
WINDS TO NEAR 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING.
Special weather statement, May 16, 11:51 AM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1151 AM EDT TUE MAY 16 2006

FLZ072-074-161615-
BROWARD METROPOLITAN-DADE METROPOLITAN-
1151 AM EDT TUE MAY 16 2006

...THUNDERSTORMS DEVELOPING OVER WESTERN MIAMI-DADE COUNTY..

AT 1147 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 6 MILES WEST OF DORAL...IN BETWEEN
THE TURNPIKE AND KROME AVENUE NORTH OF HIGHWAY 41. THESE STORMS WERE
MOVING NORTH AT 20 MPH.

EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...
AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS
THUNDERSTORM ACTIVITY STRENGTHENS.

CHRISTENSEN
Special weather statement, May 16, 12:02 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1202 PM EDT TUE MAY 16 2006

FLZ071>074-161630-
BROWARD METROPOLITAN-DADE METROPOLITAN-WESTERN BROWARD-WESTERN DADE-
1202 PM EDT TUE MAY 16 2006

...STRONG STORMS MOVING INTO BROWARD COUNTY...

AT 1159 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST
OF MICCOSUKEE INDIAN VILLAGE TO MIRAMAR...MOVING NORTH AT 25 MPH
FROM NORTHERN MIAMI-DADE COUNTY INTO WESTERN METROPOLITAN BROWARD
COUNTY.

THE PRIMARY IMPACTS WILL BE LOCALLY HEAVY RAINFALL...FREQUENT
LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL
TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS.
FLOODING OF LOW LYING AREAS IS POSSIBLE...ESPECIALLY IN AREAS THAT
RECEIVED HEAVY RAINFALL YESTERDAY AND HAVE NOT DRAINED.

CHRISTENSEN

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 9:39 PM EDTSevere Thunderstorm WarningMFLPalm Beach20 min
May 16, 12:16 AM EDTSevere Thunderstorm WarningMFLPalm Beach34 min
May 16, 12:45 AM EDTSpecial Marine WarningMFL60 min
May 16, 2:28 AM EDTSpecial Marine WarningMFL47 min
May 16, 3:12 AM EDTSevere Thunderstorm WarningMFLBroward33 min
May 16, 3:23 AM EDTSevere Thunderstorm WarningMFLMiami-Dade, Monroe67 min
May 16, 3:39 AM EDTSpecial Marine WarningMFL66 min
May 16, 4:07 AM EDTSpecial Marine WarningMFL53 min
May 16, 5:03 AM EDTSpecial Marine WarningMFL57 min
May 16, 11:04 AM EDTSpecial Marine WarningMFL56 min
May 16, 12:21 PM EDTFlood WatchMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more5 hr
May 16, 12:33 PM EDTSpecial Marine WarningMFL57 min
May 16, 12:33 PM EDTSpecial Marine WarningMFL57 min
May 16, 3:15 PM EDTSpecial Marine WarningMFL60 min

Nearby

Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.